Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The derivatives of homotopy theory


Author: Brenda Johnson
Journal: Trans. Amer. Math. Soc. 347 (1995), 1295-1321
MSC: Primary 55P65
MathSciNet review: 1297532
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a functor of spaces, $ {M_n}$, and show that its multilinearization is equivalent to the $ n$th layer of the Taylor tower of the identity functor of spaces. This allows us to identify the derivatives of the identity functor and determine their homotopy type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P65

Retrieve articles in all journals with MSC: 55P65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1297532-6
PII: S 0002-9947(1995)1297532-6
Article copyright: © Copyright 1995 American Mathematical Society